Advertisement

Annali dell’Università’ di Ferrara

, Volume 39, Issue 1, pp 35–37 | Cite as

The connectedness of the real locus of the Hilbert scheme ofP r

  • Edoardo Ballico
Article
  • 20 Downloads

Summary

Let χ be a numerical polynomial. Here we prove the connectedness of the real locus Hilb χ(P r )(R) of the Hilbert scheme parametrizing all the subschemes ofP r with χ as Hilbert polynomial.

Keywords

Vector Bundle Algebraic Variety Hilbert Scheme Monomial Ideal Suitable Index 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Sunto

Sia χ un polinomio numerico. In questa nota si dimostra la connessione della parte reale Hilb χ(P r )(R) dello schema di Hilbert che parametrizza tutti i sottoschemi diP r che hanno χ come polinomio di Hilbert.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Reference

  1. [1]
    R. Hartshorne,Connectedness of the Hilbert scheme,Publ. Math. I.H.E.S.,29 (1966), pp. 5–48.MATHMathSciNetGoogle Scholar

Copyright information

© Università degli Studi di Ferrara 1993

Authors and Affiliations

  • Edoardo Ballico
    • 1
  1. 1.Dept. of MathematicsUniversità di TrentoPovo (TN)Italy

Personalised recommendations